# SDR IPXA2019060542683

- Difficulty date: May 31, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 65,318 hours, 16,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7400
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK LEFT WING LOWER SURFACE ARB7119-1REPAIRED IAW EO MD11-5730-72713-A.
